On a nonlinear analogue of the implicit method in the theory of
Doklady Akademii Nauk, Tome 295 (1987) no. 6, pp. 1306-1309
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1987_295_6_a4,
author = {A. P. Makhmudov and Z. S. Aliyev},
title = {On a nonlinear analogue of the implicit method in the theory of},
journal = {Doklady Akademii Nauk},
pages = {1306--1309},
year = {1987},
volume = {295},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1987_295_6_a4/}
}
A. P. Makhmudov; Z. S. Aliyev. On a nonlinear analogue of the implicit method in the theory of. Doklady Akademii Nauk, Tome 295 (1987) no. 6, pp. 1306-1309. http://geodesic.mathdoc.fr/item/DAN_1987_295_6_a4/